Extended Gini Index

Ram Sewak Dubey, Giorgio Laguzzi

Research output: Contribution to journalArticlepeer-review


We propose an extended version of Gini index defined on the set of infinite utility streams, $X=Y^{mathbb{N}}$ where $Ysubsetmathbb{R}$. For $Y$ containing at most finitely many elements, the index satisfies the generalized Pigou-Dalton transfer principles in addition to the anonymity axiom.

Original languageEnglish
Pages (from-to)654-661
Number of pages8
JournalEconomics Bulletin
Issue number2
StatePublished - 2021


Dive into the research topics of 'Extended Gini Index'. Together they form a unique fingerprint.

Cite this